Jump to content

Meganoh1000: To my cluelessness... Uggg


Meganoh1000

Recommended Posts

Hi all, My name is Megan and I have been on several different anti-psychotics and anti-depressants for a few years now. I was on neurotin and was so sick when I stopped taking it that I just thought I had the flu. I laid on my couch for a week straight. It was horrible but I never connected it to withdrawal. So eventually I was put on risperidone 2mg. However, I never started taking the full dose prescribed but instead I stayed with the 1.5mg previously prescribed. Well, I went drinking one night and woke up with a really bad hangover. it lasted all day. I then went about my life as normal until I forgot to take my meds one night and to my horror I had that same feeling as when I thought I had a hangover. It wasn't,,, it was withdrawal from the risperidone... I forgot to take it when I got drunk as well but just didn't put it together. I hate the feeling of being hooked on something. So I have decided to withdrawal slowly. Until I read on here about the 10% rule. So for the last 3 days I have been taking 1mg each day instead of the 1.5mg. I feel jittery, out of control, a bit sick to my stomach, irritable and just plain miserable... :( I guess I should also say that I suffer from Bulimia, BPD, Major Depressive disorder, OCD, and Bipolar disorder. Other medications I am currently on include Zoloft 150mg, Klonopin 1.5 twice daily and Lunesta 3mg. Well, just wanted to give a little about me and say hi!!! :)

Link to comment
  • Administrator

Hello, Megan, welcome to our community.

 

My, you've been diagnosed with the kitchen sink!

 

Have you seen this topic Tips for tapering off Risperdal (risperidone)?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

So I have decided to withdrawal slowly. Until I read on here about the 10% rule. So for the last 3 days I have been taking 1mg each day instead of the 1.5mg. I feel jittery, out of control, a bit sick to my stomach, irritable and just plain miserable... :(

 

Welcome, Megan.

 

Dropping from 1.5 to 1 mg is much too fast - you're dropping by about 33%, not 10%. And 10% drops are a general guideline, not a rule per se. 10% drops are a good starting point and work for most people, but a few people need to drop meds like this even slower.

 

Unless I missed something here, I suggest you go back on 1.5 if it's causing you problems, then get a prescription for the oral liquid and a syringe that measure to tiny fractions of mgs. so you can taper by 10% drops.

I was "TryingToGetWell" (aka TTGW) on paxilprogress. I also was one of the original members here on Surviving Antidepressants

 

I had horrific and protracted withdrawal from paxil, but now am back to enjoying life with enthusiasm to the max, some residual physical symptoms continued but largely improve. The horror, severe derealization, anhedonia, akathisia, and so much more, are long over.

 

My signature is a temporary scribble from year 2013. I'll rewrite it when I can.

 

If you want to read it, click on http://survivingantidepressants.org/index.php?/topic/209-brandy-anyone/?p=110343

Link to comment
  • Moderator Emeritus

I guess I should also say that I suffer from Bulimia, BPD, Major Depressive disorder, OCD, and Bipolar disorder.

Don't be so quick to accept those labels. Many of these supposed "symptoms" are actually side effects from the drugs. In particular, there is a strong link between antidepressant use and "bipolar". Any number of prescription and non-prescription drugs have depression as a side effect.

 

Anyway - welcome to the forum. You'll find plenty of support and good information here.

Psychotropic drug history: Pristiq 50 mg. (mid-September 2010 through February 2011), Remeron (mid-September 2010 through January 2011), Lexapro 10 mg. (mid-February 2011 through mid-December 2011), Lorazepam (Ativan) 1 mg. as needed mid-September 2010 through early March 2012

"Never attribute to malice that which is adequately explained by stupidity." -Hanlon's Razor


Introduction: http://survivingantidepressants.org/index.php?/topic/1588-introducing-jemima/

 

Success Story: http://survivingantidepressants.org/index.php?/topic/6263-success-jemima-survives-lexapro-and-dr-dickhead-too/

Please note that I am not a medical professional and my advice is based on personal experience, reading, and anecdotal information posted by other sufferers.

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy